# SDR DALA2020020310797

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 61,169 hours, 22,299 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1470312) DURING INSPECTION FOUND CORROSION ON BEAM STATION 986.5 RBL 17 TO RBL 45 AND LBL 44 AT PAX CABIN. PERMANENT REPAIR WAS PERFORMED SECTION I ON BEAM STA 986.5 BTW RBL 50 TO LBL 50 AT PAX CAB PER ER/A 585014-14 REV ORIGINAL AND ETI-37-20-302 REV.2.
